# SDR ASOA02230

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12005803001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT SEAT TRACK SILL PLATE FLANGE WAS FOUND CORRODED BEYOND LIMITS AT FRAMES 17, 19 AND 22.  WHILE REPAIRING THE SILL PLATE (P/N 120-05803-01) THE RIGHT OUTBOARD CROSSBEAM (P/N 12004149-002) AT FRAME 16 WAS ALSO FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SILL PLATE FLANGE IAW SRMS 51-40-02 AND 51-21-02.  MAINTENANCE ALSO REMOVED AND REPLACED THE CORRODED CROSSBEAM AT FRAME 16 IAW SRMS 51-25-00 AND 51-40-02.  (M)
